# SDR WVER0131201600001

- Difficulty date: January 31, 2016
- Submitted: January 31, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 15,756 hours, 15,394 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186002
- Condition: Cracked
- Location: Vertical Stab
- Part time: 15,756 hours, 15,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD VERTICAL STABILIZER DRAG ANGLE IS CRACKED APPROXIMATELY TWO INCHES.
